# SDR FDEA201904290960

- Difficulty date: April 29, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP VANE NUMBER.2 SUPPORT FITTING ECCENTRIC HOLE FOUND CORROSION. CORROSION AT LEFT WING - OUTBOARD FLAP VANE NUMBER. 2 SUPPORT FITTING ECCENTRIC HOLE REWORKED AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R REPAIR 5 FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND EA : 1-5750-T0346691 P1 STEP 1A. TITLE: WINGS- FLIGHT SURFACES- LT WING- OUTBD FLAP VANE ASSY - TRACK SUPPORT FITTINGS CORROSION REPAIR. AND INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
